Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 18, 2012, 10:33 AM EDT for 6 counties in Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2012, 10:33 AM EDT (14:33 UTC)
- Expired
- Sep 18, 2012, 11:15 AM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 101 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 10:35 AM EDT | TSTM WND DMG | 4 Wnw Newberry, FL | THE 911 DISPATCH REPORTED A TREE DOWN AROUND A MILE NORTH OF STATE ROAD 26 AND COUNTY ROAD 337. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 897 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
888
WUUS52 KJAX 181433
SVRJAX
FLC001-003-007-023-041-125-181515-
/O.NEW.KJAX.SV.W.0213.120918T1433Z-120918T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1033 AM EDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BRADFORD COUNTY IN NORTHERN FLORIDA
SOUTHWESTERN BAKER COUNTY IN NORTHEAST FLORIDA
NORTHERN ALACHUA COUNTY IN NORTHERN FLORIDA
SOUTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
EASTERN GILCHRIST COUNTY IN NORTHERN FLORIDA
UNION COUNTY IN NORTHERN FLORIDA
* UNTIL 1115 AM EDT
* AT 1033 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LAKE CITY TO 6 MILES SOUTH OF COLUMBIA
TO 11 MILES SOUTHWEST OF HIGH SPRINGS...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
CITY...WATERTOWN...HIGH SPRINGS...OLENO STATE PARK...LULU...
ALACHUA...WORTHINGTON SPRINGS...OLUSTEE...LAKE BUTLER...NEW
RIVER...SANDERSON...SAMPSON...RAIFORD AND GAINESVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE POTENTIAL WILL ALSO EXIST FOR NICKEL SIZE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2996 8277 2997 8276 2999 8277 3027 8278
3039 8227 3008 8214 2969 8223 2964 8279
TIME...MOT...LOC 1433Z 264DEG 31KT 3018 8269 2998 8266
2973 8271
$$
SHASHY1 follow-up statement
885
WWUS52 KJAX 181455
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 AM EDT TUE SEP 18 2012
FLC041-181504-
/O.CAN.KJAX.SV.W.0213.000000T0000Z-120918T1515Z/
GILCHRIST FL-
1055 AM EDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GILCHRIST COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2968 8265 2986 8265 2996 8268 3029 8269
3030 8267 3039 8227 3008 8214 2969 8223
TIME...MOT...LOC 1454Z 266DEG 27KT 3029 8256 2999 8250
2967 8256
$$
FLC001-003-007-023-125-181515-
/O.CON.KJAX.SV.W.0213.000000T0000Z-120918T1515Z/
BRADFORD FL-BAKER FL-ALACHUA FL-COLUMBIA FL-UNION FL-
1055 AM EDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR UNION...SOUTHEASTERN COLUMBIA...NORTHERN ALACHUA...SOUTHWESTERN
BAKER AND WESTERN BRADFORD COUNTIES...
AT 1054 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF FIVE POINTS TO OLENO STATE PARK
TO 9 MILES SOUTHWEST OF ALACHUA...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LULU...
ALACHUA...WORTHINGTON SPRINGS...DUKES...OLUSTEE...LA CROSSE...LAKE
BUTLER...SANDERSON...SAMPSON...RAIFORD...NEW RIVER...JOHNSTOWN...
GAINESVILLE AIRPORT...ELLERBEE AND BROOKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2968 8265 2986 8265 2996 8268 3029 8269
3030 8267 3039 8227 3008 8214 2969 8223
TIME...MOT...LOC 1454Z 266DEG 27KT 3029 8256 2999 8250
2967 8256
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:30 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 18, 9:30 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT TUE SEP 18 2012
.UPDATE...
KJAX MORNING SOUNDING AND RADAR WIND PROFILE SHOWS DEEP AND
STRONG SW FLOW WITH SPEEDS OF 20-3O KT ABOVE 1 KFT. SW FLOW HAS
USHERED IN DEEP MOISTURE ALSO AND PWAT IS 2.11 INCHES. A PRE-
FRONTAL SQUALL LINE HAS BECOME BETTER ORGANIZED WITH SEVERAL
BOWING SEGMENTS AS IT IS CURRENTLY MOVING INTO OUR WESTERN
BORDERS. RADAR OCCASIONALLY SHOWS SOME WEAK ROTATION AND WILL
MONITOR FOR POSSIBLE TORNADOES. OTHERWISE GUSTY WINDS ARE THE MAIN
CONCERN AND SOME SITES TO OUR WEST HAVE REPORTED GUSTS TO NEAR 50
MPH. EXPECT THE NORTHERN END OF THE LINE TO PRODUCE THE STRONGER
STORMS AS CLOUDS AND RAIN FROM EARLIER CONVECTION OVER OUR SRN
TIER WILL HAVE STABILIZED THIS AREA. EARLIER SATELLITE IMAGERY
SHOWED A GAP IN THE CLOUDS BETWEEN THE CONVECTIVE AREAS BUT THE
SQUALL LINE IS QUICKLY ADVANCING AND CLOSING IN THE GAP. THIS
LINE SHOULD MOVE SWIFTLY ACROSS THE AREA THIS MORNING AND EARLY
AFTERNOON.
&&
.AVIATION...
STORMS ARE ROLLING PAST GNV AND TOWARD EAST COAST TERMINALS. HAVE
TEMPO FOR ALL SITES FOR VARIABLE AND GUSTY WINDS. OTHERWISE WINDS
WILL BE PREVAILING S TO SW.
&&
.MARINE...
SCA FOR THE OFFSHORE LEGS WILL CONTINUE TODAY WITH SCEC NEARSHORE.
GRAYS REEF AND ST. AUGUSTINE BUOY ARE REPORTING WINDS SSW NEAR 20
KT WITH HIGHER GUSTS AND SEAS ARE 5-6 FT. EAST SWELLS ARE A
SMALLER COMPONENT TODAY...COMING IN AT 2 FT. NO SIG CHNG FOR UPDATE.
RIP CURRENTS: MODERATE RISK THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 86 67 86 65 / 80 40 20 20
SSI 86 73 83 71 / 70 60 30 30
JAX 87 71 86 68 / 80 60 30 30
SGJ 87 73 86 72 / 50 60 30 30
GNV 87 70 87 68 / 80 60 30 30
OCF 88 72 88 68 / 60 60 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/SHASHY/WALKERHazardous weather outlook, Sep 18, 3:20 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 AM EDT TUE SEP 18 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-190945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 320 AM EDT TUE SEP 18 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT PUSHING INTO THE REGION WILL TRIGGER SHOWERS ALONG WITH A FEW STRONG THUNDERSTORMS TODAY. THE STRONGEST STORMS ARE EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OUTER WATERS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MAINLY DAYTIME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Sep 18, 9:47 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 AM EDT TUE SEP 18 2012
GAZ132-133-149-163-181430-
ATKINSON-CLINCH-COFFEE-JEFF DAVIS-
947 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN JEFF
DAVIS...ATKINSON...EXTREME NORTHWESTERN CLINCH AND COFFEE COUNTIES
FOR STRONG WINDS VALID UNTIL 1030 AM EDT...
AT 946 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF AMBROSE TO 12 MILES SOUTHWEST OF PEARSON...MOVING NORTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PEARSON...AXSON...PRIDGEN...DOUGLAS...
BROXTON...WEST GREEN...SNIPESVILLE AND DENTON THROUGH 1030 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8270 3116 8298 3118 8298 3118 8304
3127 8304 3133 8307 3140 8314 3147 8316
3149 8311 3157 8306 3161 8306 3167 8300
3177 8300 3179 8299 3179 8287 3186 8278
3193 8266
TIME...MOT...LOC 1346Z 204DEG 23KT 3175 8310 3119 8298
SHASHYSpecial weather statement, Sep 18, 10:01 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 AM EDT TUE SEP 18 2012
FLZ020>023-030-035-181445-
BAKER-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION-
1001 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...COLUMBIA...NORTHWESTERN GILCHRIST...EASTERN HAMILTON...
EASTERN SUWANNEE AND SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...
AT 1001 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF BRANFORD TO 9 MILES NORTHWEST OF BELMONT...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
SUWANNEE SPRINGS...OBRIEN...MCALPIN...HOUSTON...BRANFORD...WHITE
SPRINGS...WELLBORN...BELMONT...SUWANNEE VALLEY AND HILDRETH THROUGH
1045 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3059 8294 3056 8227 2997 8252 2972 8295
2976 8296 2980 8293 2982 8294 2984 8290
2988 8288 2989 8290 2989 8292 2995 8293
3003 8302
TIME...MOT...LOC 1401Z 266DEG 37KT 2992 8294 3058 8274
SHASHYSpecial weather statement, Sep 18, 10:02 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 AM EDT TUE SEP 18 2012
GAZ149-150-162>164-181445-
ATKINSON-CHARLTON-CLINCH-ECHOLS-WARE-
1002 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
SOUTHEASTERN ATKINSON...CLINCH...SOUTHEASTERN ECHOLS AND WESTERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM
EDT...
AT 1001 AM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED OVER ARGYLE...MOVING EAST AT 35 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HOMERVILLE...COGDELL...ARGYLE...MILLWOOD...MANOR...WARESBORO...
NEEDHAM...DIXIE UNION...SUNNYSIDE AND DEENWOOD THROUGH 1045 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3142 8247 3142 8242 3140 8240 3138 8242
3136 8239 3130 8239 3126 8235 3122 8228
3119 8228 3117 8221 3055 8214 3055 8223
3057 8223 3061 8278 3119 8279
TIME...MOT...LOC 1401Z 248DEG 32KT 3110 8261
SANDRIKSpecial weather statement, Sep 18, 10:12 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE SEP 18 2012
FLZ022-035-036-181445-
ALACHUA-COLUMBIA-GILCHRIST-
1012 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...
AT 1012 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF TRENTON...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND TRENTON...BELL...NEWBERRY AND HIGH SPRINGS THROUGH 1045 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2972 8296 2994 8259 2955 8257
2955 8266 2956 8266 2955 8276 2958 8278
2959 8295 2963 8298
TIME...MOT...LOC 1412Z 235DEG 35KT 2966 8288
SHASHYLocal storm report, Sep 18, 10:18 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 5 NNW SUWANNEE RIVER ST 30.48N 83.21W
09/18/2012 HAMILTON FL LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED THAT THERE WERE TREES DOWN
NEAR SOUTHWEST 28TH LANE. THE TIME GIVEN WAS BASED ON
RADAR.
&&
PPSpecial weather statement, Sep 18, 10:20 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT TUE SEP 18 2012
FLZ036-040-181500-
ALACHUA-MARION-
1020 AM EDT TUE SEP 18 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 1100 AM EDT...
AT 1020 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF ARCHER...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ARCHER...FLEMINGTON...MICANOPY...MCINTOSH...ALACHUA...
ROCHELLE...GAINESVILLE...CROSS CREEK...NEWNANS LAKE AND GROVE PARK
THROUGH 1100 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8241 2948 8255 2953 8257 2953 8264
2993 8255 2974 8205 2937 8205 2935 8241
TIME...MOT...LOC 1420Z 228DEG 32KT 2948 8254
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 5:25 AM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Sep 18, 5:29 AM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 46 min |
| Sep 18, 6:17 AM EDT | Special Weather Statement | JAX | Columbia | 43 min |
| Sep 18, 6:19 AM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Sep 18, 6:56 AM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Sep 18, 8:03 AM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| Sep 18, 8:43 AM EDT | Special Weather Statement | JAX | Bradford | 32 min |
| Sep 18, 8:44 AM EDT | Special Weather Statement | JAX | Bradford | 31 min |
| Sep 18, 8:54 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 51 min |
| Sep 18, 9:14 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 46 min |
| Sep 18, 10:01 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Sep 18, 10:12 AM EDT | Special Weather Statement | JAX | Gilchrist | 33 min |
| Sep 18, 10:20 AM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Sep 18, 10:49 AM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 116 min |
| Sep 18, 10:51 AM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Sep 18, 10:58 AM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Sep 18, 11:01 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Sep 18, 11:11 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 33 min |
| Sep 18, 11:18 AM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| Sep 18, 11:35 AM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 40 min |
| Sep 18, 11:48 AM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| Sep 18, 11:53 AM EDT | Special Marine Warning | JAX | 112 min | |
| Sep 18, 12:04 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Sep 18, 1:44 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.